Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD; DRAPE, SURGICAL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
O&M HALYARD, INC. HALYARD; DRAPE, SURGICAL
Model Number
89601
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
11/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Halyard mayo stand cover was opened for procedure.When placed on mayo stand to drape, it was found both ends of the drape were open.
New Search
Submit an Adverse Event Report
Brand Name
HALYARD
Common Device Name
DRAPE, SURGICAL
Manufacturer
(Section D)
O&M HALYARD, INC.
1220 old alpharetta rd ste 320
alpharetta GA 30005
MDR Report Key
21229396
Report Number
21229396
Device Sequence Number
20966063
Product Code
KKX
UDI-Device Identifier
10680651896015
UDI-Public
(01)10680651896015(11)240609(17)290609(10)AC2416102C
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
01/08/2025
Report Date
(Section F)
01/08/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
89601
Device Catalogue Number
89601
Device Lot Number
AC2416102C
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
01/24/2025
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
01/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
01/08/2025